# SDR DALA2020020300831

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 20,380 hours, 7,750 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Failed
- Location: Seat 25e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3820 FLT. ATTENDANT AND SEV. PASSENGERS REPORTED BURNING HAIR SCENT DESCENDING THRU 10K . CORRECTIVE ACTION: FOUND IFE MONTITOR AT SEAT 25E BLANKING AND WARM R/R LCD MONITOR. (6336794).
